# SDR DALA2016052004107

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs 700 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STABILIZATION STRAP CRACKED AT BS 700, RBL 25.  REPAIRED MAIN CABIN FLOORBEAM STABILIZATION STRAP AT SAT 700, RBL 25, AMM 53-01.
